|order of medications
Jun 1, 2012
I have osteoarthritis and I am concerned that the calcium and Fosteum that I am taking can potentially block my HIV medications. Please tell me the order that I should take the following drugs: 2000 mg of D3 daily, 630mg of Citracal calcium calcitrate with 500 lU of D3 twice a day, Fosteum twice daily, 200 MG-300 MG Truvada once a day, and 400 mg Isentress twice daily. Thanks.
| Response from Dr. Young
Hello and thanks for posting.
We're becoming increasingly aware of bone health issues among people otherwise living well with HIV, and have concern over the possibility that some HIV medications (especially tenofovir) may play in bone mineral loss. Hence, many of my patients getting screened for bone mineral density and take calcium and vitamin D supplements.
There are no significant drug-drug interactions between your medications that you need to be worried about.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Performing Oral Sex Worried I Have HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.